# SDR SCNA20220523055

- Difficulty date: April 13, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  DAMAGED BEAM FOUND ON FORWARD CARGO DOOR, BEAM "B" (2ND INTERNAL BEAM FROM TOP).  RESOLUTION:  REPAIRED DAMAGED BEAM ON FWD CARGO DOOR PER ATS ER 2201541 REV IR SCA ENG-52SCA-10961 REV 00.
